# SDR HNAA2011042400094

- Difficulty date: March 14, 2011
- Submitted: April 24, 2011
- Operation: Air carrier
- Aircraft: N337EN
- Make and model: Dhav DHC8103
- Aircraft serial: 284
- Aircraft time: 40,080 hours, 47,149 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON PANEL 623AT AND WING LADDER PLATE.  REMOVED CORROSION FROM PANEL 623AT AND WING LADDER PLATE. BOTH ARE FOUND TO BE WITHIN LIMITS IAW -8-300 SRM CHAPTER 57-00-16.  ALODINE IAW CHAPTER 51-20-16.
